Couldn't find what you looking for?

TRY OUR SEARCH!

I'm 20 and I just started the birth control pill loestrin 24 fe yesterday. I took the first pill at 6:00pm and around 11pm I became very emotional. I went back and forth between being irrationally angry and feeling like I was about to cry. At one point I actually had tears welling up in my eyes. But all of this was for no discernible reason. I was perfectly happy before and there were no noticeable triggers that should have made me feel this way. It literally took a vast amount of energy to control myself and not to snap at people for stupid things, things I would never be angry about normally.

Could this be a side effect of the pill already? It seems too soon for it to be affecting me, but I don't know what else to attribute it to. I'm never even this emotional when I'm having my period. If it is the birth control, are these mood swings something that will get better with time, as my body gets used to the hormonal changes, or will they continue for as long as I'm taking it? Is there anything I can do to help alleviate this for the time being, besides getting off the pill?

I would really appreciate any information or advice. Thanks :-)

Loading...

I have been on the pill for 2 months, during this 3rd month (now) is when my side effects, mood swings being one of them, became the worst. I thought that side effects would happen sooner than the 3rd month, maybe its different for everyone. But that is my experience. I hope it gets better over time...
Reply

Loading...